- Your Heart
- Ask Dr. T
- Heart Healthy Living
- About Us
- Contact Us
Heart flutters, chest pains and my thyroid
Has your thyroid been re-checked since you started treatment? These palpitations could be caused if you take too much thyroid medication.
The chest pain are more likely related to the palpitations. You can read more here:
I don't believe endometriosis has anything to do with this. Remember also, you had a hysterectomy, so it should be all gone!
Hope this helps,
Ask Doctor T. Blog
I have been advised by my primary physician to schedule a cardiac catherization and possible stent placement procedure after having a Nuclear Stress Test with the following "Findings:
The study quality is excellent. There is no transient LV ischemic dilatation noted. The left ventricular...
I have a friend with internal defibulator. can I perform cpr and is it possible for me to get shocked if the debibulator is going off?